# SDR WX0A071873

- Difficulty date: March 10, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N879GA
- Make and model: Doug MD 83
- Aircraft serial: 53486
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK INOPERATIVE AT FWD MOST POSITION.  R & R POWER SUPPLY TO THE NR 1 EMERGENCY LIGHT IAW AMM 33-51-01.  OPERATIONS CHECKED  GOOD OF PACK & OVERHEAD LIGHTS.  R & R FOR TROUBLESHOOTING IAW LOG PAGE 457250, THIS HAD NO EFFECT ON THE FWD IDENTIFIERS.
